解读帕拉克瓦特中毒中持续的D-dimer升高:死亡率评估案例研究
Behrooz Hashemi Domeneh1, Ali Parouhan2, Kimia Mohammadi3
1Department of Medical Science Tehran Pezeshki Branch, Islamic Azad University Tehran Iran.
Clinical case reports
|December 15, 2025
概括
这项案例研究表明,帕拉克瓦特中毒与D-二聚合物水平升高之间存在联系. 需要进一步的研究来确认D-二次数的升高是否是对帕拉克瓦特毒性的直接指标.
科学领域:
- 毒理学 毒理学 毒理学
- 内部医学 内部医学
- 紧急医疗 紧急医疗
背景情况:
- 帕拉奎特是一种高度有毒的除草剂,会引起严重的中毒.
- 意外摄入鱼可以导致严重的口腔和呼吸道并发症.
- 升高的D-二聚物水平通常表明血液凝块的风险,例如肺栓塞.
研究的目的:
- 报告一个意外摄入帕拉克瓦特的案例.
- 为了调查一个帕拉克瓦特中毒患者D-二聚物水平升高的原因.
- 探索帕拉克瓦特中毒与D-二次体水平升高之间的潜在关联.
主要方法:
- 一个74岁的女性患者的病例报告,她意外摄入了paraquat.
- 临床观察和实验室测试,包括D-二聚合物水平.
- 诊断工作来排除肺栓塞.
主要成果:
- 患者在摄入帕拉克瓦特后出现了消化不良和口腔烧伤.
- 观察到血液中D-二次体水平显著增加.
- 通过进一步评估,肺栓塞和其他并发症被排除在外.
结论:
- 升高的D-二聚合物水平可能与帕拉克瓦特中毒本身有关.
- 这一发现需要进一步研究病理生理机制.
- 帕拉克瓦特中毒需要仔细监测各种并发症,包括潜在的血栓性标志物.
相关概念视频
Pulmonary Embolism II: Diagnostic Studies and Interprofessional Care
277
Diagnosing Pulmonary EmbolismDiagnosing pulmonary embolism (PE) involves clinical assessment and advanced imaging tests. The preferred diagnostic tool is the spiral (helical) CT scan or CT angiography (CTA), which uses intravenous contrast media to visualize the pulmonary vasculature and identify emboli.A ventilation-perfusion (V/Q) scan is an alternative for patients unable to receive contrast media. This scan includes both perfusion and ventilation scanning. Perfusion scanning involves...
277
Acute Coronary Syndrome III: Diagnostic Studies
197
Diagnosing acute coronary syndrome or ACS begins with a thorough patient history. Notable symptoms include central, crushing chest pain radiating to the left arm, neck, jaw, or back, along with shortness of breath, sweating (diaphoresis), nausea, vomiting, dizziness, and palpitations.It is crucial to note any history of cardiac illnesses and assess risk factors, including age, gender, smoking, hypertension, diabetes, hyperlipidemia, and a sedentary lifestyle.During physical examination, vital...
197


